# SDR HALA2010030800093

- Difficulty date: March 8, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 78,160 hours, 14,178 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 00045924
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,838 hours, 368 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FRM 34129100  RECEIVED "ALT DISAGREE" MESSAGE F/O'S ALTIMETER OUT OF TOLERANCE W/CAPTS' ALTIMETER.  REPLACED RT ADC PER AMM34-12-01, OPS CK OK.
